| Catalog Number |
229436130 |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
03/20/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that the mbt revision trial size 2/2.5/3/4/5 inner stem bushing is worn out and will no longer keep stem trial in attachment.Needs replacement.No surgical delay.
Additional Manufacturer Narrative
Product complaint # :(b)(4).Investigation summary : the instrument associated with this report was not returned.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.